# SDR N6WA20200212101

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 36,550 hours, 25,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION. DEFERED MAIN DOOR INDICATION ON OCN 70067418 PER MEL 52-70-01 CAT A.
